Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had chemical pregnancy on taking clomiphene, has PCOS, normal test results, taking clomiphen citrate, metformin, wants safe pregnancy advice

Hi I m saranya, MBBS I am taking clomiphene citrate(siphene) 150mg from day3 n it s day5 today. On day 2 test FSH level is 6.2mIU/ml and LH levels are 10.19 mIU/ml, prolactin is 9.4 ng/ ml n others tests were in normal range. I m also taking metformin 500 mg morning dose x 40 days. I m really worried bcoz I had chemical pregnancy when taken clomiphene 100 mg ,10 months bac.... After tat I started clomiphene 100 mg again for 2 cycles which dint work out for me... I also got pcos changes currently i have started taking clomiphene 150 mg pls give me ur valuable suggestions to undergo a safe n healthy pregnancy....
Asked On : Mon, 28 May 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to healthcaremagic.

The FSH levels is of least consideration here though it is normal , as you are on ovulation induction medications.

The LH level is low and not important.The preovulation LH value is of priority which ensures the release of the ovum from the follicle.Hence do follow up on the preovulation level.Also this too may not be of concern if you going for HCG injection for inducing follicle rupture.

The prolactin level since is near normal I would not ask you to worry about it.This rules out any Pitutary adenomas.

The success of the induction depends on follow up scans in the form of follicular scans every alternate day after induction and identifying the right fertile period and post intercourse levels of progesterone.

A consideration into tubal patency has to be made.

Wish you good luck.

Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor